# SDR HNAA2012072000875

- Difficulty date: July 20, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 58,718 hours, 65,164 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION FOUND IN SEAT TRACK SECTION AT STA 598. LIGHTLY BLENDED SEAT TRACK.  INSPECTED SEAT TRACK AND FOUND THEM TO BE OUT OF LIMITS IAW RD8-53-4936.
